MathSciNet Relay Station
MathSciNet bibliographic data
MR23907 (9,421d) 30.0X
Kufarev, P. P. A remark on integrals of Löwner's equation. (Russian) Doklady Akad. Nauk SSSR (N.S.) 57, (1947). 655–656.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement